# SDR RAIA2020031100001

- Difficulty date: February 28, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 43,811 hours, 27,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED SURFACE CORROSION ON FUSELAGE SERVICE DOOR CUTOUT THRESHOLD SUPPORT STRUCTURE AROUND FLOOR TRIM NUTPLATE LOCATIONS----REMOVED AND REPLACED ITEM WITH NEW ITEM
